MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC 2.9MM; FASTNER, FIXATION

ZIMMER BIOMET, INC. TOGGLELOC 2.9MM; FASTNER, FIXATION
Catalog Number 110010384
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Joint Impingement (4834)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left rotator cuff repair.Subsequently, the patient reported persistent pain with overhead use, inflammation, and mild impingement signs at 8 months post-op.The patient received an injection of steroids and a numbing agent (depo medrol and lidocaine), the outcome of which is currently unknown.However, at most recent follow-up no further complications or concerns had been reported and the patient overall reports doing well.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2024 -00693.D10: toggleloc 2.9mm cat: 110010384 lot: 549610.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: images not sent to mmi as they were taken prior to initial procedure and would no enhance the investigation.From medical records, persistent pain with overhead use, mild impingement signs, findings consistent with persistent left shoulder inflammation after rcr, injection provided.From medical records, no pain to very mild/slight pain reported.The reported event is confirmed as medical records were provided.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TOGGLELOC 2.9MM
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18895012
Report Number0001825034-2024-00694
Device Sequence Number12697315
Product Code JDR
UDI-Device Identifier00880304812864
UDI-Public(01)00880304812864(17)240619(10)549610
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Catalogue Number110010384
Device Lot Number549610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG